# SDR AALA202202074851

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 76,785 hours, 9,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L AFT FLASHLIGHT BATTERY NOT TESTING. REPLACED BATTERY WITH NEW IAW AMM 25-64-01, OPS CHECK GOOD.
